American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(15A52) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Terence Tao and Van Vu. From the Littlewood-Offord problem to the Circular Law: Universality of the spectral distribution of random matrices. Bull. Amer. Math. Soc. 46 (2009) 377-396. MR 2507275.
Abstract, references, and article information   
View Article: PDF

[2] David Aldous and Persi Diaconis. Longest increasing subsequences: from patience sorting to the Baik-Deift-Johansson theorem. Bull. Amer. Math. Soc. 36 (1999) 413-432. MR 1694204.
Abstract, references, and article information   
View Article: PDF

[3] Harold M. Hastings. The May-Wigner stability theorem for connected matrices. Bull. Amer. Math. Soc. 7 (1982) 387-388. MR 663791.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1